# SDR MWEA040123

- Difficulty date: July 23, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N904ME
- Make and model: Boeing 717-200
- Aircraft serial: 55168
- Aircraft time: 3,510 hours, 2,054 cycles
- Engine: Rroyce BR700710A110
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 59100817
- Condition: Bent
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CORNER OF PASSENGER DOOR SKIN IS BENT AT EDGE 1.00 INCH X 4.00 INCH. REMOVED DAMAGE, INSTALLED EXTERNAL DOUBLER.
